Open Access
Issue
ESAIM: M2AN
Volume 57, Number 1, January-February 2023
Page(s) 143 - 165
DOI https://doi.org/10.1051/m2an/2022072
Published online 12 January 2023
  1. J.A. Evans and T.J. Hughes, Isogeometric divergence-conforming B-splines for the steady Navier–Stokes equations. Math. Models Methods Appl. Sci. 23 (2013) 1421–1478. [Google Scholar]
  2. R.S. Falk and M. Neilan, Stokes complexes and the construction of stable finite elements with pointwise mass conservation. SIAM J. Numer. Anal. 51 (2013) 1308–1326. [Google Scholar]
  3. J. Guzmán and M. Neilan, Conforming and divergence-free Stokes elements on general triangular meshes. Math. Comp. 83 (2014) 15–36. [Google Scholar]
  4. J. Guzmán and M. Neilan, Inf-sup stable finite elements on barycentric refinements producing divergence–free approximations in arbitrary dimensions. SIAM J. Numer. Anal. 56 (2018) 2826–2844. [Google Scholar]
  5. C. Lehrenfeld and J. Schöberl, High order exactly divergence-free hybrid discontinuous Galerkin methods for unsteady incompressible flows. Comput. Methods Appl. Mech. Eng. 307 (2016) 339–361. [CrossRef] [Google Scholar]
  6. S. Zhang, A new family of stable mixed finite elements for the 3D Stokes equations. Math. Comp. 74 (2005) 543–554. [Google Scholar]
  7. D. Adalsteinsson and J.A. Sethian, A fast level set method for propagating interfaces. J. Comput. Phys. 118 (1995) 269–277. [CrossRef] [MathSciNet] [Google Scholar]
  8. D.M. Anderson, G.B. McFadden and A.A. Wheeler, Diffuse-interface methods in fluid mechanics. Annu. Rev. Fluid Mech. 30 (1998) 139–165. [CrossRef] [Google Scholar]
  9. M. Moës, J. Dolbow and T. Belytschko, A finite element method for crack growth without remeshing. Int. J. Numer. Methods Eng. 46 (1999) 131–150. [CrossRef] [Google Scholar]
  10. E. Burman, S. Claus, P. Hansbo, M.G. Larson and A. Massing, CutFEM: discretizing geometry and partial differential equations. Int. J. Numer. Methods Eng. 104 (2015) 472–501. [CrossRef] [Google Scholar]
  11. L. Cattaneo, L. Formaggia, G.F. Iori, A. Scotti and P. Zunino, Stabilized extended finite elements for the approximation of saddle point problems with unfitted interfaces. Calcolo 52 (2015) 123–152. [CrossRef] [MathSciNet] [Google Scholar]
  12. E. Burman and P. Hansbo, Fictitious domain methods using cut elements: III. A stabilized Nitsche method for Stokes problem. ESAIM: M2AN 48 (2014) 859–874. [CrossRef] [EDP Sciences] [Google Scholar]
  13. J. Guzman and M. Olshanskii, Inf-sup stability of geometrically unfitted Stokes finite elements. Math. Comp. 87 (2018) 20891–2112. [Google Scholar]
  14. P. Hansbo, M.G. Larson and S. Zahedi, A cut finite element method for a Stokes interface problem. Appl. Numer. Math. 85 (2014) 90–114. [CrossRef] [MathSciNet] [Google Scholar]
  15. M. Kirchhart, S. Gross and A. Reusken, Analysis of an XFEM discretization for Stokes interface problems. SIAM J. Sci. Comput. 38 (2016) A1019–A1043. [Google Scholar]
  16. G. Legrain, N. Moës and A. Huerta, Stability of incompressible formulations enriched with X-FEM. Comput. Methods Appl. Mech. Eng. 197 (2008) 1835–1849. [CrossRef] [Google Scholar]
  17. L. Scott and M. Vogelius, Norm estimates for a maximal right inverse of the divergence operator in spaces of piecewise polynomials. ESAIM: M2AN 19 (1985) 111–143. [CrossRef] [EDP Sciences] [Google Scholar]
  18. V. Girault and P.-A. Raviart, Finite element methods for Navier-Stokes equations: theory and algorithms, in Springer Series in Computational Mathematics 5, Springer-Verlag, Berlin (1986). [Google Scholar]
  19. J. Guzmán and L.R. Scott, The Scott-Vogelius finite elements revisited. Math. Comp. 88 (2019) 515–529. [Google Scholar]
  20. S. Zhang, Divergence-free finite elements on tetrahedral grids for k ≥ 6. Math. Comp. 80 (2011) 669–695. [Google Scholar]
  21. D.N. Arnold and J. Qin, Quadratic velocity/linear pressure Stokes elements, in Advances in Computer Methods for Partial Differential Equations–VII, Edited by R. Vichnevetsky, D. Knight, and G. Richter. IMACS (1992) 28–34. [Google Scholar]
  22. H. Liu, M. Neilan and B. Otus, A divergence-free finite element method for the Stokes problem with boundary correction. Preprint (2021). [Google Scholar]
  23. A. Hansbo and P. Hansbo, An unfitted finite element method, based on Nitsches method, for elliptic interface problems. Comput. Methods Appl. Mech. Eng. 191 (2002) 5537–5552. [CrossRef] [Google Scholar]
  24. M.A. Olshanskii, A low order Galerkin finite element method for the Navier–Stokes equations of steady incompressible flow: a stabilization issue and iterative methods. Comput. Methods Appl. Mech. Eng. 191 (2002) 5515–5536. [CrossRef] [Google Scholar]
  25. G. Fu, J. Guzman and M. Neilan, Exact smooth piecewise polynomial sequences on Alfeld splits. Math. Comp. 89 (2020) 1059–1091. [Google Scholar]
  26. M.-J. Lai and L.L. Schumaker, Spline functions on triangulations, in Encyclopedia of Mathematics and its Applications, 110. Cambridge University Press, Cambridge (2007). [Google Scholar]
  27. C. Lehrenfeld, High order unfitted finite element methods on level set domains using isoparametric mappings. Comput. Methods Appl. Mech. Eng. 300 (2016) 716–733. [Google Scholar]
  28. A. Massing, M.G. Larson, A. Logg and M.E. Rognes, A stabilized Nitsche fictitious domain method for the Stokes problem. J. Sci. Comput. 61 (2018) 604–628. [Google Scholar]
  29. E. Burman and P. Hansbo, Fictitious domain finite element methods using cut elements: II. A stabilized Nitsche method. Appl. Numer. Math. 62 (2012) 328–341. [Google Scholar]
  30. E.M. Stein, Singular Integrals and Differentiability Properties of Functions. Princeton Mathematical Series, No. 30, Princeton University Press, Princeton, NJ (1970). [Google Scholar]
  31. M. Costabel and A. McIntosh, On Bogovski and regularized Poincaré integral operators for de Rham complexes on Lipschitz domains. Math. Z. 265 (2010) 297–320. [Google Scholar]
  32. C.M. Elliott and T. Ranner, Finite element analysis for a coupled bulk-surface partial differential equation. IMA J. Numer. Anal. 33 (2013) 377–402. [CrossRef] [MathSciNet] [Google Scholar]
  33. M. Fabien, J. Guzmán, M. Neilan and A. Zytoon, Low-order divergence-free approximations for the Stokes problem on Worsey-Farin and Powell-Sabin splits. Comput. Methods Appl. Mech. Eng. 390 (2022) 114444. [CrossRef] [Google Scholar]
  34. J. Guzmán, A. Lischke and M. Neilan, Exact sequences on Powell-Sabin splits. Calcolo 57 (2020) 13. [CrossRef] [Google Scholar]
  35. L.R. Scott and S. Zhang, Finite element interpolation of nonsmooth functions satisfying boundary conditions. Math. Comp. 54 (1990) 483–493. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you